# SDR EIA2005096

- Difficulty date: April 5, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,308 hours, 24,968 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 1686 AT STRINGER 34L ONE EACH FASTENER HOLE FOUND CRACKED.  RUNNING FWD AND AFT 2ND LAYER .0625 INCH APPROX IN LENGTH.  THE CRACK TRIMMED OFF AND NDT CONFIRMED CRACK FREE CONDITION.  SKIN REPAIRED PER EV EO 53-747-1701-03.
